# SDR QXEA2008123101271

- Difficulty date: December 26, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 19,029 hours, 19,328 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - SELECTED GEAR UP, NOTHING HAPPENED, GOT 3 RED UNSAFE LIGHTS AND HANDLE AND 3 GEAR DOWN LIGHTS (GREEN), RAN ALTERNATE EXTENSION EMERGENCY CHECKLIST.  NOSE WHEEL CENTERING PROX SENSOR WAS RIGGED AND ACFT WAS JACKED PER TASK CARD THE LANDING GEAR WAS RETRACTED AND EXTENDED THROUGH FOUR CYCLES WITH NO DEFECTS NOTED OR FAULTS LOGGED IN PSEU A/C OK FOR CONTINUED SERVICE.  NO PARTS REPLACED.
